EconPapers    
Economics at your fingertips  
 

Local Dynamics and Global Stability of Certain Second‐Order Rational Difference Equation with Quadratic Terms

S. Jašarević Hrustić, M. R. S. Kulenović and M. Nurkanović

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We present a complete local dynamics and investigate the global dynamics of the following second‐order difference equation: xn+1=Axn2+Exn-1+F/axn2+exn-1+f, n=0,12,,…, where the parameters A, E, F, a, e, and f are nonnegative numbers with condition A + E + F > 0, a + e + f > 0, and the initial conditions x−1, x0 are arbitrary nonnegative numbers such that axn2+exn-1+f>00,12, n=,,….

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/3716042

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:3716042

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:3716042